Find Support

Dysphasia & Nivolumab

The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

Dysphasia & Nivolumab

Posted By
bethy62
1/11/2020 3:20pm
View other posts by
Activity
Replies: 3

Has anyone experienced either acute and transitory or chronic dysphasia while on Nivolumab?

A positive but practical outlook will carry you through whatever you have to do.

Anonymous - (1/11/2020 - 4:16pm)

If by anyone you are including random people with reported adverse conditions, there is a pub med article about a similar case. Like everything it seems, treated with steroids. https://www.sciencedirect.com/science/article/abs/pii/S0169500217303112

ed williams - (1/11/2020 - 5:01pm)

There is a series on Research to practice that has dr.Mario Sznol talking about rare side effects, you have to sign up, no cost to research to practice and go to Dermatological oncolgoy update, issue 1 2019.https://researchtopractice.com/DOU119/Video/1?playlistIndex=2#t=22m13s

ed williams - (1/11/2020 - 5:01pm)

There is a series on Research to practice that has dr.Mario Sznol talking about rare side effects, you have to sign up, no cost to research to practice and go to Dermatological oncolgoy update, issue 1 2019.https://researchtopractice.com/DOU119/Video/1?playlistIndex=2#t=22m13s